# SDR SIMA2023110612001

- Difficulty date: October 12, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 48,203 hours, 30,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fr 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY RH FLOOR BEAM CORRODED BETWEEN FR 13-14 (MAJOR REPAIR) (LEVEL 2 CORROSION)-C/A- RAR R/H FWD GALLEY FLOOR BEAM IAW EMB 170 SRM 51-40-08.
